# SDR 2011FA0000093

- Difficulty date: January 19, 2011
- Submitted: February 11, 2011
- Operation: General aviation
- Aircraft: N99KE
- Make and model: Cirrus SR22
- Aircraft serial: 2303
- Engine: Cont IO550N
- System (JASC): 3510 · Crew Oxygen System
- Part: Module
- Part number: 100N21281
- Condition: Failed
- Location: Oxygen Sys
- Part time: 279 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE OXYGEN SYS WOULD NOT TURN ON IN FLIGHT BUT WORKED ON THE GROUND.  REMEDY WAS TO REPLACE THE SWITCH, WIRE HARNESS, AND LOGIC MODULE.
